# SDR SIMA20210203005

- Difficulty date: February 3, 2021
- Submitted: February 18, 2021
- Operation: Air carrier
- Aircraft: N902BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500887
- Aircraft time: 38,065 hours, 32,960 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Profile
- Condition: Corroded
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CABIN ESCAPE HATCH LOWER L PROFILE CORRODED CORROSION LEVEL 2.  C/A-R & R LT CABIN ESCAPE HATCH LOWER FRAME L PROFILE IAW EMB 145 SRM 51-40-02.
